Nimesulide+Paracetamol/Acetaminophen is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.
Ransulide Plus Products side effects
Side Effects of Ransulide Plus are Nausea, Vomiting, Diarrhea, Increased liver enzymes.
Nimesulide + Paracetamol/Acetaminophen is a combination of two medicines: Nimesulide + Paracetamol/Acetaminophen1 and Nimesulide + Paracetamol/Acetaminophen2. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Q. Can the use of Ransulide Plus cause nausea and vomiting?
Yes, the use of Ransulide Plus can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Q. Are there any specific contraindications associated with the use of Ransulide Plus?
The use of Ransulide Plus is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Ransulide Plus with Vitamin B-complex?
Yes, Ransulide Plus can be taken with Vitamin B-complex preparations. While Ransulide Plus helps to relieve pain, Vitamin B-complex helps to correct the vitamin deficiency that might be causing your symptoms.
Q. Does Ransulide Plus help in relieving stomach pain?
No, Ransulide Plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Ransulide Plus cause damage to the liver?
Ransulide Plus contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Q. Is it safe to take a higher than the recommended dose of Ransulide Plus?
No, you should avoid taking a higher than the recommended dose of Ransulide Plus as it can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the recommended storage conditions for Ransulide Plus?
Keep this medicine in the container or the pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Q. What is Ransulide Plus?
Ransulide Plus is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Can I stop taking Ransulide Plus when my pain is relieved?
Ransulide Plus is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 21st Feb 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.